# SDR USAA990121

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380
- Part time: 42,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-3 CHECK, FOUND .75 INCH CRACK ON SKIN AT STATION 1380 BETWEEN LONGERON 13R AND 14R. INSTALLED DOUBLER, STOP DRILLED PER SRM 53-01 FIG2, SHT 3. (M)
